MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: design validation activities.Event description: jaws are a little tight.Feels like a 2 step process.Feels like they need to be oiled.Feedback provided by [name] during scissors design validation.Product is not available for return.Additional information received on 12may2023 via email from [name], clinical development analyst: complaint created based off feedback 5242.Submitted 22mar2023.Device was used on porcine tissue during design validation at viticus center.No issues completing testing.The device was functional upon initial use.The user was cutting stomach blood vessel when rough blade actuation was noticed.Patient status: device was used on porcine tissue.Intervention: no issues completing testing.
 
Additional Manufacturer Narrative
The event unit is not anticipated to return to applied medical.A follow up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: design validation activities event description: jaws are a little tight.Feels like a 2 step process.Feels like they need to be oiled.Feedback provided by [name] during scissors design validation.Product is not available for return.Additional information received on 12may2023 via email from [name], clinical development analyst: complaint created based off feedback 5242.Submitted 22mar2023 device was used on porcine tissue during design validation at (b)(6) center.No issues completing testing.The device was functional upon initial use.The user was cutting stomach blood vessel when rough blade actuation was noticed.Patient status: device was used on porcine tissue.Intervention: no issues completing testing.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key17110164
Report Number2027111-2023-00486
Device Sequence Number2188262
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)250414(30)01(10)1451264
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1451264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2022
Supplement Date Received by Manufacturer05/22/2022
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown